

GYMFEST 2024 – A NIGHT AT THE MOVIES

Bulletin #1

November 2023

Host	Alberta Gymnastics Federation						
	Suite 170 – 500 71 Ave SE						
	Calgary, AB T2H 0S6403.259.5500						
	www.abgym.ab.ca						
	Bobby Kriangkum – Event Chair	Bobby Kriangkum – Event Chair					
	rec@abgym.ab.ca						
Event Dates	April 26-28, 2024						
Venue	Mount Royal University, 4825 Mt Royal G	Mount Royal University, 4825 Mt Royal Gate SW, Calgary, AB T3E 6K6					
Theme	A Night At The Movies						
Organizing	The Alberta Gymnastics Federation (AGF) and the Gymnastics For All Committee (GFAC) are						
Committee	excited to host Gymfest 2024!						
	Bobby Kriangkum	Event Chair					
	Kayla Bonnell	GFAC Chairperson					
	Kelly Wills	GFAC Chairperson					
	Vicky Hodgson	GFAC Coordinator					
	Brenda Krossa	GFAC Coordinator					
	Laura Scott	GFAC Coordinator					
	Peggy Schumann	GFAC Coordinator					
	Kari Binder	GFAC Member At Large					
	Tanya Harty	GFAC Member At Large					
	Brandi Howe	GFAC Member At Large					
	Jamie Kambeitz	GFAC Member At Large					
	Keltie O'Brien	GFAC Member At Large					
	Nicole Pearse	GFAC Member At Large					
	Kristin Rosichuk	GFAC Member At Large					
	Jessica Safronovich	GFAC Member At Large					
	Hayley Silberg	GFAC Member At Large					
	Nadia Wassef	GFAC Member At Large					
	Scott Whiteside	GFAC Member At Large					
Schedule	Friday, April 26, 2024						
	5:00 PM – 6:00 PM – Coaches Meeting (Hybrid)						
	Saturday, April 27, 2024						
	8:45 AM – 12:40 PM– Morning Session Workshops & Performance Rehearsals						
	1:45 PM – 5:40 PM – Afternoon Session Workshops & Performance Rehearsals						
	Sunday, April 28, 2024						
	9:00 AM – 11:00 AM – Morning Performances						
	12:00 PM – 2:00 PM – Afternoon Performances						
	* The schedule may be subject to change based on the number of teams registered.						

Event Information	Gymfest is an annual event hosted by the Alberta Gymnastics Federation (AGF) and the Gymnastics For All Committee (GFAC). The purpose of this event is to provide an opportunity for gymnasts, acrobats, dancers, or any combination to showcase their performance to the Alberta Gymnastics Community.
	AGF and the GFAC are excited to bring this event back to an in-person format and will implement the necessary precautions to ensure the safety of all participants.
Event Objectives	 The core objectives of Gymfest are to provide participants with an opportunity to: Showcase their performances to their families/other teams. Engage in workshops/activities. Celebrate the accomplishments of the season. Display and celebrate the sport of gymnastics in a creative and fun way.
AGF Registration	To participate in Gymfest 2024, all participants must be registered with AGF in the Developmental registration category (or equivalent from other PSOs).
Release of Liability & PIPA Forms	All participants (coaches & athletes) must have already completed an AGF Release of Liability and PIPA form with their club.
	Teams who are registered to a PSO/NSO that is not the Alberta Gymnastics Federation are also required to declare that all participants/coaches have completed the AGF Release of Liability and PIPA Forms.
Event Registration	Registration for Gymfest will be opened when Bulletin #2 is released and will include the following options:
	Full Weekend Package - \$95.00 per performer
	 Includes workshop access, a rehearsal timeslot, a performance timeslot and a t-shirt.
	 Performance Only - \$35.00 per performer Includes an option for a rehearsal timeslot, a performance timeslot, and a t-shirt.
	 Coach/Chaperone - \$30.00 per coach/chaperone Includes access to all areas and benefits that your team has registered for and a t-shirt.
	Registration Deadline: 11:59 PM on March 29, 2024
	NOTE: Registration fees are subject to service fees and applicable taxes.
	If you have a participant who wishes to perform on more than one team i.e. a medley, please request an exception from the Event Chair (rec@abgym.ab.ca). If you have received an exception, the participant will only need to pay one registration fee, however, please ensure that these participants are highlighted on the participant registration form and that their additional performance group is notified.
Admissions	More information about Admissions will be shared in Bulletin #2!

Registration Checklist	Below is a checklist to make sure your team's registration is efficient and easy:				
	Confirmation of the equipment your club will be using				
	□ List the total number of participants and coaches				
	Payment method (VISA, MasterCard, American Express)				
	The following items must also be submitted to the Event Chair (<u>rec@abgym.ab.ca</u>) no later than 11:59 PM on March 29, 2024				
	 Completed registration package and excel document listing number of participants, coaches and volunteers 				
	 T-Shirt sizes for registered team members (participants, coaches, chaperones) MP3/MP4 file of your performance music labelled with your group's name Photo and bio of your team 				
	Once your registration has been submitted, any changes must be done by contacting the Event Chair (<u>rec@abgym.ab.ca</u>).				
AGF Refund Policy	If the entry fee refund form is submitted 9 business days prior to the event, a full refund will be issued minus a \$25 administration fee.				
	If the entry fee refund form is submitted between 5 and 8 business days prior to the event, a full refund will be issued minus a \$35 administration fee.				
	If the entry fee refund form is submitted less than 5 business days prior to the event, no refund will be issued.				
	Exception: Full entry fee will be refunded for medical reasons at any time prior to the start of the event. Please note that the Event Chair may request additional information up to and including a medical doctor's note for an exception to be granted.				
	NOTE: All service fees are non-refundable. In the case where AGF cancels the event, the full fee including the service fee will be refunded.				
Rehearsals	Rehearsals will be held on the main floor at MacEwan University on April 27, 2024 with a maximum of 15 minutes per group. An exception may be made for larger groups but must be arranged prior to the event with the Event Chair.				
	Rehearsal time provides an opportunity for each group to get accustomed to the floor, the entrance and exit for performances, and time to run through your performance. Performances will be monitored during rehearsal to ensure that they adhere to the time limits as outlined in the "Performance Regulations" section. If your performance runs long, the GFAC will request that your performance be shortened to adhere to the guidelines.				
	If you are a performance-only group and would like some rehearsal time on Saturday, please note this in your registration.				
Workshops	More information about workshops will be shared in Bulletin #2!				
	1				

Social Media	Gymfest will be active on Facebook and Instagram. Use the official event hashtags and tag us with the following social media handles for a chance to be featured on the AGF social media platforms! Facebook facebook.com/AlbertaGymnastics/ Instagram: @albertagymnastics Twitter: @ABGymnastics Official Event Hashtag: #abgymfest
Gymfest Travel Fund	The Gymfest Travel Fund assists in providing financial support for teams who travel to Gymfest within Alberta. More information and the application form will be shared in Bulletin #2!
Equipment	The epicentre where all rehearsals and performances will be occurring will be on a non-sprung floor. The equipment listed below will also be available for both rehearsals and performances: • Landing Mats • Mini-Trampolines • Springboards • Trapezoid Boxes • Wedge Mats • Spotting Blocks NOTE: Your team is responsible for bringing any extra equipment (beyond the above list); please ensure that any equipment that your team brings is labelled with your team's name and club.

Event Objectives	1. Have fun! The most important aspect of Gymfest is that everyone has a great time!
	2. Performances can be 5, 10, or 15 minutes in length depending on the number of participants in the group:
	 Groups with 8-19 participants are limited to a maximum of 5 minutes. Groups with 20-35 participants are limited to a maximum of 10 minutes. Groups with 36 or more participants are limited to a maximum of 15 minutes.
	3. Groups should consist of a minimum of eight (8) participants but can be as large as what can be safely performed on the floor. Should you be looking for an exception or clarification, please contact the Event Chair (rec@abgym.ab.ca).
	4. Each participant is permitted to participate in one display. If a participant is looking to perform in more than one display, please contact the Event Chair (<u>rec@abgym.ab.ca</u>) for an exemption.
	5. Each group will have an opportunity to choose their own music. Groups will be responsible for providing a copy of their music to the Event Chair. Your team's music should be submitted in an MP3 or MP4 format and be clearly labelled with your team's name. A master playlist will be created for rehearsals and performances, and it is recommended to have a backup version via a phone. During registration, you will be asked to indicate what song your team will be using and notified if any other teams have chosen that song. There is no ruling on duplicate songs should your team happen to have the same music as another.
	6. Your team's registration must comply with the AGF's suggested coach/participant ratios, which can be found on the AGF website. <u>https://www.abgym.ab.ca/Programs/Gymnastics-for-All</u>
	7. All performing participants must be registered with AGF at minimum as a Developmental Category Participant, or equivalent registration category if your team is registered with a PSO/NSO that is not Alberta Gymnastics Federation.
	1

Gymfest Skill Regulations	1. At least one coach on your team must be NCCP C1 Certified (or equivalent) in at least one gymnastics discipline (MAG, WAG, RG, TG) for your team to be able to participate at Gymfest. If your team has a C1 Certified (or equivalent) coach on the team, you are welcome to have additional provide team has a C1 Certified (or equivalent) coach on the team.
	coaches who may be Foundations trained/certified to assist your team. Coaches in Training who
	have not received any formal NCCP training will not be permitted to assist your team during the event.
	2. AGF will be requiring the following items completed in alignment with the coaching requirements:
	 A coach must hold a valid Back/Police Check, valid within three (3) years of the event All coaches must have completed Respect in Sport
	More information on the appropriate checks can be found on the AGF website <u>https://www.abgym.ab.ca/Safe-Sport/Requirements-for-Team-Alberta-Events</u>
	3. Participants are permitted to do any skills that the coach is qualified to coach (NCCP Certification dependent), the participants are registered in the appropriate AGF Registration Category, and the skills relate back to a gymnastics discipline. Including but not limited to the following examples:
	 Round-off back handspring/Aerial → Artistic MAG/WAG
	Pitch/Basket/Platform → Acrobatic
	 Mini-tramp shape jumps/Front tuck → Trampoline Kash Vault → Parkour
	4. Trampolines may only be used in a routine if the Coach that is directly supervising the participant is minimum NCCP Trampoline Level 1 Certified and the skills that are being performed do not exceed the NCCP training of the coach.
	It is the expectation that skills being performed in routines can be quantified back to a recognized program (Artistic, Trampoline, Acrobatic, Rhythmic, Parkour).
	Coaches are responsible to have the appropriate certification and training in teaching skills. If a skil exceeds what a coach has been formally trained (NCCP), it may not be performed.
	Due to the nature of Gymnaestrada being a gymnastics performance, there may be some discrepancies for skills that do not fit in any one category. Because of this, some skills may be reviewed/requested to be changed by the Event Chair and Gymnastics For All Committee to ensure the safety of all participants.
	If you are unsure, please submit a video of your routine to the Event Chair (<u>rec@abgym.ab.ca</u>) fo a review by the Gymnastics For All Committee.

Gymfest 2024 Draft Workshop Rotation Schedule						
Morning Session - 8:45 AM - 12:40 PM						
8:45 - 9:00 AM	Team Check In					
9:00 - 9:10 AM	Group Warm Up					
	Workshop 1	Workshop 2	Workshop 3	Workshop 4	Rehearsal	
	Team 1	Team 3	Team 5	Team 7	Team 9	
9:15 - 9:50 AM - Workshop	Team 2	Team 4	Team 6	Team 8	Team 10	
9:50 - 9:55 AM - 5 Minute Break		5 Minut	e Break for all	groups		
	Team 9	Team 1	Team 3	Team 5	Team 7	
9:55 - 10:30 AM - Workshop	Team 10	Team 2	Team 4	Team 6	Team 8	
10:30 - 10:45 AM - 15 Minute						
Break		15 Minut	te Break for a	l groups		
	Team 7	Team 9	Team 1	Team 3	Team 5	
10:45 - 11:20 AM - Workshop	Team 8	Team 10	Team 2	Team 4	Team 6	
11:20 - 11:25 AM - 5 Minute Break	5 Minute Break for all groups					
	Team 5	Team 7	Team 9	Team 1	Team 3	
11:25 AM - 12:00 PM - Workshop	Team 6	Team 8	Team 10	Team 2	Team 4	
12:00 - 12:05 PM - 5 Minute Break	5 Minute Break for all groups					
	Team 3	Team 5	Team 7	Team 9	Team 1	
12:05 - 12:40 PM - Workshop	Team 4	Team 6	Team 8	Team 10	Team 2	

12:30 - 2:30 PM Gymfest Fair (Snacks & Games)

Afternoon Session - 1:45 - 5:40 PM					
1:45 - 2:00 PM	Team Check In				
2:00 - 2:10 PM	Group Warm Up				
	Workshop 1	Workshop 2	Workshop 3	Workshop 4	Rehearsal
2:15 - 2:50 PM - Workshop	Team 11 Team 12	Team 13 Team 14	Team 15 Team 16	Team 17 Team 18	Team 19 Team 20
2:50 - 2:55 PM - 5 Minute Break	5 Minute Break for all groups				
2:55 - 3:30 PM - Workshop	Team 19 Team 20	Team 11 Team 12	Team 13 Team 14	Team 15 Team 16	Team 17 Team 18
3:30 - 3:45 PM - 15 Minute Break		15 Minut	te Break for al	l groups	
3:45 - 4:20 PM - Workshop	Team 17 Team 18	Team 19 Team 20	Team 11 Team 12	Team 13 Team 14	Team 15 Team 16
4:20 - 4:25 PM - 5 Minute Break		5 Minut	e Break for all	groups	
4:25 - 5:00 PM - Workshop	Team 15 Team 16	Team 17 Team 18	Team 19 Team 20	Team 11 Team 12	Team 13 Team 14
5:00 - 5:05 PM - 5 Minute Break	5 Minute Break for all groups				
5:05 - 5:40 PM - Workshop	Team 13 Team 14	Team 15 Team 16	Team 17 Team 18	Team 19 Team 20	Team 11 Team 12